Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: OK maybe the prozac is making me a little loopy

Posted by JohnDoenut on December 19, 2001, at 11:51:00

In reply to Re: OK maybe the prozac is making me a little loopy JohnDoenut, posted by Mitch on December 18, 2001, at 23:16:24

>pills. I am currently "doing" about 600-800mg/day caffeine along with 50-100mg/day of Wellbutrin. I will consider doing a switcheroo when I run out of coffee!
>
> Mitch

Cool. Thats about 6 to 8 cups of coffee.
I dont know if you can try Adderall. Its like coffee but more refined and strong, at least to me anyway.
Also youll need to try different brands of caffiene pills as they vary in strength. Nodoz is ok and Vivarin sucks. Someone mentioned Jet something or other at Target. The generic "Stay Awake" pills are potent.

JohnD



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnDoenut thread:87136
URL: http://www.dr-bob.org/babble/20011213/msgs/87405.html